# SDR TWAA9901605

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT CARGO COMPT FLOOR SUPPORT ANGLE ON TOP OF FORMER STA 1212 RBL CORRODED.  REMOVED AND REINSTALLED ANGLE PER TWA STD PROCESSES 6-70-01.
